×

zbMATH — the first resource for mathematics

Relatively complemented, distributive lattices. (English. Russian original) Zbl 0451.06013
Algebra Logic 18, 431-459 (1980); translation from Algebra Logika 18, 680-722 (1979).

MSC:
06D15 Pseudocomplemented lattices
06D05 Structure and representation theory of distributive lattices
06E20 Ring-theoretic properties of Boolean algebras
08A30 Subalgebras, congruence relations
08C05 Categories of algebras
PDF BibTeX Cite
Full Text: DOI
References:
[1] R. Sikorski, Boolean Algebras [Russian translation], Mir, Moscow (1969).
[2] G. W. Day, ”Superatomic Boolean algebras,” Notices Am. Math. Soc.,8, 279, 602 (1961).
[3] W. Hanf, ”Primitive Boolean algebras,” Proc. Symp. Pure Math.,25 (Tarski Symposium), 75–90 (1974). · Zbl 0344.02041
[4] J. Ketonen, ”The structure of the countable Boolean algebras,” Ann. Math.,108, No. 1, 41–89 (1978). · Zbl 0418.06006
[5] R. W. Quackenbush, ”Free products of bounded distributive lattices,” Algebra Univers.,2, No. 3, 393–394 (1972). · Zbl 0272.06012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.